# SDR UATA201910144210

- Difficulty date: September 18, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Failed
- Location: Control Lever
- Part time: 30,709 hours, 56,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IN AILERON CONTROL LEVER AT THE BOTTOM OF THE CO-PILOT'S YOKE TUBE FELL APART.  REPLACED AILERON CONTROL LEVER WITH A SERVICEABLE UNIT.
